Doctor insights on:
Does My Liver Hurting Have Anything To Do With The Amount Of Medication I Take
Could be; many cause: Don't know anything about you, your history, meds, other factors. See your doc. ...Read more
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
What to if I am on pain medication that contains acetaminphen how much does it take to hurt your liver?
Can the medication serequel hurt my liver? Becuz im 18 years old and a male and i already have enough mental problems going on and high liver enzymes.
Define "hurt"!: Check out https://online.Epocrates.Com/noframe/showpage.Do?Method=drugs&monographid=1230&activesectionid=5 which notes that liver enzymes alt & ast can be transiently elevated. Then have a discussion w/your prescribing doc to weigh risks & benefits. Ask about alternative medications which may not offer same benefit, may be too expensive, may cause other side effects, etc. Make sure no other reason. ...Read moreSee 1 more doctor answer
It depends: It depends on the type of donation. Left lobe donation (to a child) is an easier operation with a shorter recovery. Right lobe donation (to an adult) is much more complicated and is associated with pain, possible death, bile duct complications in up to 30%, and can take 3-6 months to recover from. You would need to discuss this with the surgeon. ...Read more
I take several different medications and im scared that they are destroying my liver, but it can cause even more damage if i stop taking them. Help?
You need: To find out the cause of the enzyme elevation. There are treatments if it is a virus, and youshould steer clear of alcohol if that is a potential cause and until one is found, but many medications can cause the "trans-aminitis". No heal-all for this serious finding need to see an internist/hepatologist. ...Read more
- Talk to a doctor live online for free
- Does my being over weight have anything to do with my thyroid?
- Does my hand shaking have anything to do with my nervous system?
- Is there anything i can do if i have arthritis in my ankle?
- Ask a doctor a question free online
- My stomach hurts after i eat anything
- Is there anything i can take to delay my period?
- Can i take anything to stop my period?
- Is there anything i can take to boost my energy?
- Talk to a hepatologist online for free